# SDR AALA202110016250

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 54,259 hours, 34,071 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: B372BAM0515
- Part serial: 7234
- Condition: Faulted
- Location: Spoiler/Elevator
- Part time: 42,098 hours, 17,791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT HAD NUMEROUS MASTER WARNING LIGHT AND CHIME WITHOUT A CORRESPONDING ECAM MESSAGE. REPLACED #2 SPOILER ELEVATOR COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-94-00.
